# SDR 2001F00529

- Difficulty date: July 18, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N426AE
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350159
- Engine: Pwa PW206B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: L621M1006103
- Condition: Torn
- Location: Engine
- Part time: 47 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLOWS IS TORN AROUND CLAMP AND FOLD AREAS.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
